Relations among dirichlet series whose coefficients are class numbers of binary cubic forms II

Yasuo Ohno, Takashi Taniguchi

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

As a continuation of the authors' and Wakatsuki's previous paper [5], we study relations among Dirichlet series whose coefficients are class numbers of binary cubic forms. We show that, for all integral models of the space of binary cubic forms, the associated Dirichlet series satisfy self-dual identities.

Original languageEnglish
Pages (from-to)363-378
Number of pages16
JournalMathematical Research Letters
Volume21
Issue number2
DOIs
Publication statusPublished - 2014

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Relations among dirichlet series whose coefficients are class numbers of binary cubic forms II'. Together they form a unique fingerprint.

  • Cite this